# SDR USAA920080006

- Difficulty date: December 27, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 50,396 hours, 33,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 655162618
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C16 CHECK - CORROSION ON POTABLE WATER SERVICE PAN, BS 947 - BS 967, S24L - S24R.  REPLACED POTABLE WATER SERVICE PAN, BS 947 - BS 967, S24L - S24R IAW B737 SRM 51-40-02.
